| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 53-56


T. A. Nofal
      An approximation of the analytical solution of the Jeffery-Hamel flow by homotopy analysis method
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2603-2615. (Retracted)

A. Wali, D. Ntubabare, V. Mboniragira
      Mathematical modeling of Rwanda's population growth
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2617-2628.

J. Papakhao, K. Nonlaopon
      On the general solution of the operator \square_c^k related to the ultra-hyperbolic operator
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2629-2638.

K. Raj, S. K. Sharma, A. Kumar, A. Gupta
      Composition operators on m(\varphi,p)
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2639-2644.

A. Sadeghi, A. Izani Md. Ismail, A. Ahmad
      Computing the pth roots of a matrix with repeated eigenvalues
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2645-2661.

A. Shabri, A. A. Jemain
      Fitting the generalized logistic distribution by LQ-moments
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2663-2676.

G. L. Silver
      Trigonometric interpolating equations for the five-point rectangle
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2677-2683.

Mada Sanjaya WS, M. Mamat, Z. Salleh, I. Mohd
      Bidirectional chaotic synchronization of Hindmarsh-Rose neuron model
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2685-2695.

V. Jerath, V. G. Gupta
      Solution of Hopf equation
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2697-2706.

N. Bhargava, K. R. Pardasani
      Galerkin approximation for the problem of calcium diffusion in neuron cell involving pump leak and excess buffering approximation
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2707-2720.

T. Haroon, A. R. Ansari, A. M. Siddiqui, S. U. Jan
      Analysis of Poiseuille flow of a reactive power law fluid between parallel plates
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2721-2746.

Li-min Liu, Qing-xian Xiao
      Stochastic linear quadratic portfolio selection problem for relative return process
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2747-2751.

E. A. Amin
      Maximum likelihood estimation of the mixed generalized Rayleigh distribution from type I censored samples
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2753-2764.

G. Caristi, E. La Sorte, M. Stoka
      Laplace problems for regular lattices with three different types of obstacles
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2765-2773.

Xiangfeng Yang
      Integral convergence related to weak convergence of measures
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2775-2779.

Li-Hua Qiu, Si-Sheng Yao
      Strong convergence theorems of nonself nonexpansive mapping in Banach spaces
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2781-2788.

H. Azadi Kenary, H. Hoseini, A. Erami
      Non-Archimedean approximation of quadratic functional equations
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2789-2793.

N. Waeleh, Z. A. Majid, F. Ismail
      A new algorithm for solving higher order IVPs of ODEs
      Appl. Math. Sci., Vol. 5, 2011, no. 53-56, 2795-2805.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |